# SDR AALA202105069016

- Difficulty date: May 2, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 73,647 hours, 28,986 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5463005220200
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LOWER SPIGOT FITTING BORE ON RH PYLON BETWEEN RIB 4 AND RIB 5, MEASURING L=13.0 IN, W=1.25 IN, D=0.003 IN. REPLACED LOWER SPIGOT FITTING WITH NEW IAW SRM 54-51-12-300-002 AND DRAWINGS R54612042 AND R54612043.
